Распространение электромагнитных ТМ волн в нелинейной подложке с линейным поглощением

Authors

  • Очирбат Г Физикийн тэнхим
  • Улам-Оргих Д Физикийн тэнхим
  • Гантулга Д
  • Нямсүрэн О ШМАС

DOI:

https://doi.org/10.22353/physics.v11i224.109

Abstract

The scheme used in asymptotical methods of Krilov- Bogolubov-Mytropolsky is modified to solve a set of two Maxwell's equations in propogation problem of stationary optical TM waves in nonlinear substrate with linear absorption. Simplicity of structures of recurrent calculations affords us to easily obtain solution accurate to enough high order of small parameter.

Downloads

Downloads

Published

2022-03-13

How to Cite

[1]
О. Г, У.-О. Д, Г. Д, and Н. О, “Распространение электромагнитных ТМ волн в нелинейной подложке с линейным поглощением”, Sci. tran. NUM, Phys., vol. 11, no. 224, pp. 75–77, Mar. 2022.

Issue

Section

Research article

Most read articles by the same author(s)

<< < 1 2 3 4